Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate - anyone on over 70 mg/day? SLS

Posted by JadeKelly on December 6, 2008, at 13:53:02

In reply to Re: Parnate - anyone on over 70 mg/day?, posted by SLS on December 6, 2008, at 7:12:14

> Hi Jade.
>
> I really don't know what to make of your discription. When I felt weird on Parnate early in treatment, it was like being in a fog and being wired at the same time. There is a kind of numbness about it.
>
> I really can't know what is the right move for you right now. If you have been taking 40mg for more than a month without seeing any improvement, you might give 50mg, if tolerable, a chance to work for three or more weeks. Since I can't know if your side effects are temporary or not, you will have to be the judge of tolerability.
>
>
> - Scott
>
> OK, Thanks Scott, actually, I was on 30/mg for 6weeks and 40mg for 2 weeks. Maybe I'll stick with 40 mg 1 or 2 more weeks then. I only took 50mg yesterday. Probably has nothing to do with Parnate.

~Jade
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:866796
URL: http://www.dr-bob.org/babble/20081204/msgs/867044.html